# SDR FDEA201511183704

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 995 hours, 32,665 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: AJC741535
- Condition: Damaged
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 FAN COWL LAND, LT SIDE, SKIN HAS MINOR DAMAGE.  R & R SKIN IAW DWG AJC7415.
